CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2008, 24(3) 327-336 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(1529KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Quantile regression
external pressure
mathematics and science achievements
nonparametric quantile regression
double-kernel approach.
Authors
Tian Maozai
Wu Xizhi
Li Yuan
Zhou Pengpeng
PubMed
Article by
Article by
Article by
Article by

Longitudinal Study of the External Pressure Effects on Children's Mathematics and Science Achievements Using Nonparametric Quantile Regression

Tian Maozai, Wu Xizhi, Li Yuan, Zhou Pengpeng

School of Statistics, Renmin University of China

Abstract��

Many of the previous studies have emphasized the effects of students' economic background and psychological factors on their achievements. Less attention has been paid, however, to the external pressure factors, such as parent's push and peer's push on achievements. This article attempts to address the interesting and important research topic and to give an in-depth longitudinal study of American youth using a so called ``double-kernel'' nonparametric quantile regression approach. Several interesting findings are useful for parents, especially for
educational policy makers and consultants.

Keywords�� Quantile regression   external pressure   mathematics and science achievements   nonparametric quantile regression   double-kernel approach.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Tian Maozai
Email:
About author:

References��
Similar articles
1��Zhang Yu, Liu Qian, Zeng Linrui.Quantile Regression for Growth Curve Model[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2014,30(3): 296-302
2��Zhao Weihua, Zhang Riquan, Liu Jicai.Variable Selection of Quantile Varying Coefficient Models Based on Kernel Smoothing[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2014,30(5): 537-560
3��Lu Yiqiang, Li Feng, Hu Bin.Variable Selection of Single-Index Quantile Regression[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2015,31(1): 20-34

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST